I know this sounds really superficial but since i've stopped taking tramadol i can't stop eating!! I've put on a stone in 2 weeks!! Just wondered if anyone has had a similar problem and suggestions barring the obvious! I think i'm using it as a psychological distraction/coping method as well as physical fulfillment. Any tips anyone??
I quit cold turkey after three years, and I fortunately didn't gain back any of the weight I'd lost while taking it. Just try to find something else to do. I would take walks or chew gum. It helps. Also, drink water first, you may not even be hungry and this will fill you. Good Luck!
i like what the previous person said. Exercise and dieting is how you lose weight and thats just a fact... you may be hungry but if you diet properly it will eventually go away. if need-be then go to a nutritionallist and get a diet going.
To me, Tramadol caused me to lose weight. When I started taking Tramadol about 5 years ago, I lost about 10 lbs gradually but not because of loss of appetites. Now, I'm just off Tramadol for a week I began gaining on weight for about 5 lbs already. I did notice my appetites increase more than normal, however I was maintaining my weight no matter how much or what kind of foods I ate when I was on Tramadol. I believe there are somethings else going on in my metabolic system besides appetites. Interestingly enough, most of weight gains are on my upper waist region.
I gave up Tramadol easily seven months ago. Had previously lost 20lbs over 3 years of use due to loss of appetite. Steadily now gaining weight though not over eating and have gained two stone much to my disgust.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.